# SDR HALA0500873

- Difficulty date: August 19, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RT SYSTEM FAIL MESSAGE ILLUMINATED.  REMOVED AND REPLACED EEC, OPS CHECK OK.  AIRCRAFT RELEASED FOR SERVICE.  (K)
